Admissible Analysis and Synthesis of Markovian Jump Linear Descriptor Systems

Abstract:

Article Preview

The control problem of Markovian jump linear descriptor systems is considered in this paper. Based on generalized multi-Lyapunov function a sufficient condition to guarantee the admissibility of system is obtained. The state feedback and statistic output feedback control law are then designed also based on the generalized multi-Lyapunov function. All the results are obtained in terms of linear matrices inequalities(LMIS). And a circuit system example is presented to illustrate the usefulness of the main results.

Info:

Periodical:

Edited by:

Yuhang Yang, Xilong Qu, Yiping Luo and Aimin Yang

Pages:

681-686

DOI:

10.4028/www.scientific.net/AMR.216.681

Citation:

Y. Zhang and W. Ni, "Admissible Analysis and Synthesis of Markovian Jump Linear Descriptor Systems", Advanced Materials Research, Vol. 216, pp. 681-686, 2011

Online since:

March 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.